# SDR 2005UALA00599

- Difficulty date: June 25, 2005
- Submitted: July 12, 2005
- Operation: Air carrier
- Aircraft: N786UA
- Make and model: Boeing 777222
- Aircraft serial: 26938
- Aircraft time: 36,296 hours, 5,562 cycles
- Engine: Pwa PW4090
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Power Unit
- Part number: BPAS101
- Condition: Malfunctioned
- Location: Door 4r
- Part time: 2,241 hours, 322 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

4R EPAS BATTERY INDICATOR LIGHTS INTERMITTENT WHILE TAXIING.  POSSIBLE SWITCH FAILURE.  TEST LIGHT CHECKED DURING OPERATIONAL TESTING OF EPAS FOR BATTERY CHARGE AT CHECK INTERVALS PER EC 20-5211-000AA-A. UNIT CYCLED TO SHOP FOR BATTERY REPLACEMENT AT INTERVALS NOT EXCEEDING 19 MONTHS PER EC 20-5220-000LA-A. TROUBLESHOOTING AT SHOP  WILL DETERMINE FAULT SOURCE.
